# SDR ASAA201808305964

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 10,155 hours, 3,293 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR ENG 1 BLEED FAULT  GROUNDED - YES. PERFORMED BITE TEST ON BMC 1,2 IAW AMM 36-11-00-740-001 TESK OK A&P 3757417
